On the smallest eigenvalues of the line graphs of some trees

Akihiro Munemasa, Yoshio Sano, Tetsuji Taniguchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we study the characteristic polynomials of the line graphs of generalized Bethe trees. We give an infinite family of such graphs sharing the same smallest eigenvalue. Our family generalizes the family of coronas of complete graphs discovered by Cvetković and Stevanović.

Original languageEnglish
Pages (from-to)501-511
Number of pages11
JournalLinear Algebra and Its Applications
Publication statusPublished - 2015 Feb 1


  • Generalized Bethe tree
  • Graph eigenvalue
  • Line graph
  • Tree

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On the smallest eigenvalues of the line graphs of some trees'. Together they form a unique fingerprint.

Cite this